DSpace About DSpace Software
 

Depot Institutionnel de l'UMBB >
Publications Scientifiques >
Publications Internationales >

Please use this identifier to cite or link to this item: http://dlibrary.univ-boumerdes.dz:8080/handle/123456789/434

Titre: Mathematical modeling of platforming
Auteur(s): Busenna, A.
Kolesnikov, I. M.
Ovcharov, S. N.
Kolesnikov, S. I.
Zuber, I.
Mots-clés: Mathematique
Catalytic reforming
Cyclopentane fractions
Issue Date: 2007
Collection/Numéro: Chemistry and Technology of Fuels and Oils/ Vol.43, N°3 (2007);pp. 219-224
URI: http://dlibrary.univ-boumerdes.dz:8080/jspui/handle/123456789/434
ISSN: 0023-1169
Appears in Collections:Publications Internationales

Files in This Item:

File Description SizeFormat
Mathematical modeling of platforming.pdf48,09 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback